×

Found 207 Documents (Results 1–100)

Multi-valued variational inequalities and inclusions. (English) Zbl 1462.49001

Springer Monographs in Mathematics. Cham: Springer (ISBN 978-3-030-65164-0/hbk; 978-3-030-65167-1/pbk; 978-3-030-65165-7/ebook). xvii, 584 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

Weighted norm inequalities for positive operators restricted on the cone of \(\lambda\)-quasiconcave functions. (English) Zbl 1440.26016

Proc. R. Soc. Edinb., Sect. A, Math. 150, No. 1, 17-39 (2020); corrigendum ibid. 152, No. 2, 542-543 (2022).
MSC:  26D10 26D07 26D15
PDFBibTeX XMLCite
Full Text: DOI

Reduction of weighted bilinear inequalities with integration operators on the cone of nondecreasing functions. (English. Russian original) Zbl 1473.26033

Sib. Math. J. 59, No. 3, 505-522 (2018); translation from Sib. Mat. Zh. 59, No. 3, 639-658 (2018).
MSC:  26D15 41A17 46E30
PDFBibTeX XMLCite
Full Text: DOI

Steffensen’s and related inequalities. A comprehensive survey and recent advances. (English) Zbl 1339.26008

Monographs in Inequalities 7. Zagreb: Element (ISBN 978-953-197-593-3/pbk). viii, 268 p. (2014).
PDFBibTeX XMLCite

Weak monotonicity concept and its applications. (English) Zbl 1334.40004

Ruzhansky, Michael (ed.) et al., Fourier analysis. Pseudo-differential operators, time-frequency analysis and partial differential equation. Based on the presentations at the international conference, Aalto University, near Helsinki, Finland, June 25–29, 2012. Cham: Birkhäuser/Springer (ISBN 978-3-319-02549-0/hbk; 978-3-319-02550-6/ebook). Trends in Mathematics, 357-374 (2014).
MSC:  40A05 26A48 26D15
PDFBibTeX XMLCite
Full Text: DOI

Reduction theorems for weighted integral inequalities on the cone of monotone functions. (English. Russian summary) Zbl 1288.26018

Russ. Math. Surv. 68, No. 4, 597-664 (2013); translation from Usp. Mat. Nauk 68, No. 4, 3-68 (2013).
MSC:  26D15 47G10
PDFBibTeX XMLCite
Full Text: DOI

Integral operators on cones of monotone functions. (English. Russian original) Zbl 1263.47057

Dokl. Math. 86, No. 2, 650-653 (2012); translation from Dokl. Akad. Nauk. 446, No. 4, 367-370 (2012).
PDFBibTeX XMLCite
Full Text: DOI

On a supremum operator. (English) Zbl 1260.26020

Brown, B. Malcolm (ed.) et al., Spectral theory, function spaces and inequalities. New techniques and recent trends. Dedicated to David Edmund and Des Evans to their 80th and 70th birthdays. Berlin: Springer (ISBN 978-3-0348-0262-8/hbk; 978-3-0348-0263-5/ebook). Operator Theory: Advances and Applications 219, 233-242 (2012).
MSC:  26D10 26D15 26D07
PDFBibTeX XMLCite
Full Text: DOI

Dynamical systems method and applications. Theoretical developments and numerical examples. (English) Zbl 1241.65053

Hoboken, NJ: John Wiley & Sons (ISBN 978-1-118-02428-7/hbk; 978-1-118-19959-6/ebook). xxix, 539 p. (2012).
PDFBibTeX XMLCite

Hamilton-Jacobi inequalities and the optimality conditions in the problems of control with common end constraints. (English. Russian original) Zbl 1245.49032

Autom. Remote Control 72, No. 9, 1808-1821 (2011); translation from Avtom. Telemekh. 2011, No. 9, 13-27 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software